# SDR AU991034

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Connector
- Part number: D9981J
- Condition: Failed
- Location: Cockpit
- Component: D9981P
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) CREW REST INTERFACE MODULE CONNECTOR PINS SHORT CIRCUITED.  SUBMITTER SUSPECTED CONNECTORS CONTAMINATED BY WATER.
